Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Gynecology

Not Menstruating Post Myomectomy

03/09/2010

Question:

After myomectomy was done, I was spotting just a few days after that. My doctor put me on provera, 10 mg 10 days. I was not mestruating at all for 2 months. Then he did sonar and told me that the lining of the uterus is thin. Then he put me on premarin 0.65 mg for 12 days followed by provera 10 mg for 10 days, but still no periods, not even withdrawal bleeding. So now he increased premarin 1.25 mg 12 days, then provera 5 mg 10 days,  but I`m still taking premarin. Should I be worried or it will help?

Answer:

Thank you for visiting NetWellness. On this site, NetWellness experts try to answer general questions about health. Only a health professional performing a thorough clinical exam is able to evaluate your symptoms.

For more information:

Go to the Gynecology health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org